# SDR SWIA202163286

- Difficulty date: September 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 FLOOR BEAM CAP IS HEAVILY CORRODED ON THE INBOARD FLANGE BETWEEN F.S. 409.00 TO F.S. 409.00+128.   (C CHECK RO 12/28/2021)   REPAIRED CORRODED RBL 9.00 FLOOR BEAM CAP ON THE INBOARD FLANGE BETWEEN FS 409.00 TO 409.00+128. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED COPY OF FORM M-337. NO CHANGE IN WEIGHT.
